Estimation of a distribution function by an indirect sample
AbstractThe problem of estimation of a distribution function is considered in the case where the observer has access only to a part of the indicator random values. Some basic asymptotic properties of the constructed estimates are studied. The limit theorems are proved for continuous functionals related to the estimation of $F^n(x)$ in the space $C[a,\; 1 - a], 0 < a < 1/2$.
How to Cite
Babilua, P., E. Nadaraya, and G. A. Sokhadze. “Estimation of a Distribution Function by an Indirect Sample”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 12, Dec. 2010, pp. 1642–1658, https://umj.imath.kiev.ua/index.php/umj/article/view/2989.